Absolutely minimum attaining closed operators

Kulkarni, S. H. and Ramesh, G. (2021) Absolutely minimum attaining closed operators. The Journal of Analysis, 29 (2). pp. 473-492. ISSN 09713611

Full text not available from this repository. (Request a copy)

Abstract

We define and discuss properties of the class of unbounded operators which attain minimum modulus. We establish a relationship between this class and the class of norm attaining bounded operators and compare the properties of both. Also we define absolutely minimum attaining operators (for not necessarily bounded) and characterize injective absolutely minimum attaining operators as those with compact generalized inverse. We give several consequences, one of those is that every such operator has a non trivial hyperinvariant subspace.

[error in script]
IITH Creators:
IITH CreatorsORCiD
Ramesh, G.https://iith.irins.org/profile/107636
Item Type: Article
Uncontrolled Keywords: Absolutely minimum attaining operator, Closed operator, Generalized inverse, Invariant subspace, Lomonosov theorem, Minimum modulus
Subjects: Mathematics
Divisions: Department of Mathematics
Depositing User: Mrs Haseena VKKM
Date Deposited: 09 Nov 2021 06:04
Last Modified: 09 Nov 2021 06:04
URI: http://raiith.iith.ac.in/id/eprint/8894
Publisher URL: https://link.springer.com/10.1007/s41478-019-00189...
OA policy: https://v2.sherpa.ac.uk/id/publication/36192
Related URLs:

Actions (login required)

View Item View Item
Statistics for RAIITH ePrint 8894 Statistics for this ePrint Item